Expansions of o-Minimal Structures by Iteration Sequences


Abstract
Let P be the ω-orbit of a point under a unary function definable in an o-minimal expansion ℜ of a densely ordered group. If P is monotonically cofinal in the group, and the compositional iterates of the function are cofinal at +\infty in the unary functions definable in ℜ, then the expansion (ℜ, P) has a number of good properties, in particular, every unary set definable in any elementarily equivalent structure is a disjoint union of open intervals and finitely many discrete sets
Keywords o-minimal   d-minimal   densely ordered group
Categories (categorize this paper)
DOI 10.1305/ndjfl/1143468314
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 42,156
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Expansions of o-Minimal Structures by Fast Sequences.Harvey Friedman & Chris Miller - 2005 - Journal of Symbolic Logic 70 (2):410-418.
Definably Connected Nonconnected Sets.Antongiulio Fornasiero - 2012 - Mathematical Logic Quarterly 58 (1):125-126.
T-Height in Weakly O-Minimal Structures.James Tyne - 2006 - Journal of Symbolic Logic 71 (3):747 - 762.

Add more citations

Similar books and articles

Expansions of o-Minimal Structures by Fast Sequences.Harvey Friedman & Chris Miller - 2005 - Journal of Symbolic Logic 70 (2):410-418.
Definable Sets in Boolean Ordered o-Minimal Structures. II.Roman Wencel - 2003 - Journal of Symbolic Logic 68 (1):35-51.
What is o-Minimality?Harvey M. Friedman - 2008 - Annals of Pure and Applied Logic 156 (1):59-67.
Presburger Sets and P-Minimal Fields.Raf Cluckers - 2003 - Journal of Symbolic Logic 68 (1):153-162.
Definable Open Sets As Finite Unions of Definable Open Cells.Simon Andrews - 2010 - Notre Dame Journal of Formal Logic 51 (2):247-251.
On Minimal Structures.Oleg V. Belegradek - 1998 - Journal of Symbolic Logic 63 (2):421-426.
A Weak Dodd-Jensen Lemma.Itay Neeman & John Steel - 1999 - Journal of Symbolic Logic 64 (3):1285-1294.
Quasi-o-Minimal Structures.Oleg Belegradek, Ya'acov Peterzil & Frank Wagner - 2000 - Journal of Symbolic Logic 65 (3):1115-1132.
Weakly o-Minimal Structures and Some of Their Properties.B. Sh Kulpeshov - 1998 - Journal of Symbolic Logic 63 (4):1511-1528.

Analytics

Added to PP index
2010-08-24

Total views
26 ( #321,129 of 2,253,651 )

Recent downloads (6 months)
5 ( #390,240 of 2,253,651 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature